Communications in Number Theory and Physics

Newest issue

Volume 15 (2021)

Number 3

Contents

Graph hypersurfaces with torus action and a conjecture of Aluffi

Graham Denham, Delphine Pol, Mathias Schulze, and Uli Walther

pp. 455-488

Local energy optimality of periodic sets

Renaud Coulangeon and Achill Schürmann

pp. 489-516

Massive deformations of Maass forms and Jacobi forms

Marcus Berg, Kathrin Bringmann, and Terry Gannon

pp. 575-603

Rational $2$-functions are abelian

L. Felipe Müller

pp. 605-614